MAUDE Adverse Event Report: O&M HALYARD, INC. PROCEDURE MASK WITH SO SOFT* EARLOOPS, YELLOW; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. PROCEDURE MASK WITH SO SOFT* EARLOOPS, YELLOW; ICP FACIAL PROTECTION PRODUCTS
Model Number 47117
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Decreased Respiratory Rate (2485)
Date of Event 08/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 21sep2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc., has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported by the customer who stated that she experienced an asthma attack on hour into wearing the mask.The customer stated that she experienced shortness of breath, rr 16 bpm, hr 120, saturation of 96%, and welts on her face.She was taken to the emergency room at work and treated with albuterol, then levalbuterol.The customer has had allergy testing and is allergic to albuterol polyester, nuts, latex, grass, and trees.After the levalbuterol treatment the customer's symptoms resolved, the next day the customer also took another inhaler mdi treatment and a nebulizer of levalbuterol.The customer state that she takes benadryl prn or as needed.
 
Additional Manufacturer Narrative
The sample was reported to be available for return.However, the sample was not returned for evaluation.All information reasonably known as of 25october2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc., has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc., product is defective or caused serious injury.
 
Event or Problem Description
It was reported by the customer who stated that she experienced an asthma attack on hour into wearing the mask.The customer stated that she experienced shortness of breath, rr 16 bpm, hr 120, saturation of 96%, and welts on her face.She was taken to the emergency room at work and treated with albuterol, then levalbuterol.The customer has had allery testing and is allergic to albuterol polyester, nuts, latex, grass, and trees.After the levalbuterol treatment the customer's sumptoms resolved, the next day the customer also took another inhaler mdi treatment and a neculizer of levalbuterol.The customer state that she takes benadryl prn or as needed.

Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key7897944
Report Number9616096-2018-00002
Device Sequence Number1395713
Product Code FXX
UDI-Device Identifier30680651471179
UDI-Public30680651471179
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K823078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number47117
Device Catalogue Number991047117
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2018
Supplement Date Received by Manufacturer09/27/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient Weight112